# SDR 95FDEA01307

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65159406
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON VERTICAL STIFFENER AT BS 740 BL 0 WL 150.  REMOVED CORRODED STIFFENER AND REPLACED NEW STIFFENER BS 740 BL 0 WL 150.
